Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Chest pain due to high blood pressure at a very young age - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   hi
Doctor :   ng
Doctor :   hi
Doctor :   how can i help you
User :   I have high BP problem
Doctor :   since when you have this
User :   and from past 2-3 week i feel some chest pain

User :   is it normal?
User :   from past 2 year
Doctor :   provide your age, gender, occupation
User :   age 23, gender Male
User :   occ: s/w engg
Doctor :   ok
Doctor :   are you taking any medications?
User :   yes
User :   Amlodap 5
Doctor :   it is very rare to have high BP at this age
Doctor :   have you undergone any type of investigations
User :   or whenevr i feel high BP
User :   a
User :   but not regularly
User :   no
User :   once in a week
Doctor :   you need to get the investi
Doctor :   investigations done
Doctor :   there are various reasons for high BP at this age like kidney disease
User :   a

User :   hmm how can i get investigation
User :   can you please suggest
Doctor :   you need to see a MD (internal medicine)
Doctor :  
you need to get investigations like ECG, renal parameters, hormonal profile

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor